# SDR VNAA202410210017

- Difficulty date: October 21, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N589NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15392
- Aircraft time: 19,556 hours, 17,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: 2027628800
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"DESCRIPTION: CORROSION ON SEAT RAIL ON LBL 9 (5EAS) AND RBL9 (6EAS) BTW FS349.00 TO FS847. SEAT RAIL ON LBL 9 (5EAS) AND RBL9 (6EAS) BTW FS349.00 TO FS847.00 WERE EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-21-49-101-001-A01, CRJ900 SRM 53-31-49-101-001-A02 AND CRJ900 SRM 53-41-49-101-001-A02 AND WERE REPLACED PER CRJ900 AMM 53-00-49 CONF (A12)"
